MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR

PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR
Model Number 866435
Health Effect - Clinical Codes Cardiopulmonary Arrest (1765); Loss Of Pulse (2562)
Date of Event 01/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips product support engineer (pse) spoke to the customer careevent manager (cem), and reviewed logs from the careevent.The investigation found that one alarm message ***xbrady 76 < 80 was delivered from bed 589a to clinical team members at 19:49:40.The first level nurse paging device (pivot 8742 smartphone) was not assigned to careevent assignments.At the same time, the buddy nurse received the philips alarm ***xbrady 76 < 80.The cem had tested the bedside monitor and philips information center being used with the paging system, and both were okay and in use.There was no product malfunction; this is considered a user issue, as the staff member's paging device was not assigned to careevent assignments.A philips product support engineer (pse) conducted an investigation of the philips software, and concluded that the system functioned as designed.The device remains in use at the customer site.No subsequent calls have been logged for this device/issue.No further investigation or action is warranted at this time.Patient information requested not available at time of report.
 
Event or Problem Description
The customer reported that an alarm was not received on (b)(6) 2020 at 19:49:40 for a patient in room 589a.The output was on aruba access points (ap) with pivot 8742 smart phones.Error "no device assignment" listed in event transcript report.The patient had suffered a cardiac arrest.The staff entered the patient room for routine blood draw and found the patient had arrested with a flat line heart rate and not registering a pulse oxygenation.The patient was able to be resuscitated.

Brand Name
CAREEVENT REL A.0
Common Device Name
CARDIAC MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9670774
Report Number1218950-2020-00866
Device Sequence Number2908116
Product Code MSX
UDI-Device Identifier00884838081284
UDI-Public(01)00884838081284
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866435
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;